It was august 2020 when I decided to trip on Benadryl again. I hadn't really planned on it, just wanted to trip but had nothing else, so DPH it was, out of desperation. Although I did have some DXM as well but I wanted to push the limits of my brain a bit. I went to the store and bought 2 packs of 48 offbrand diphenhydramine. I also stole some MucinexDM 60mg xr pills (28). I don't remember how much DXM I took (I don't think it was much nor was it relevant compared to what I was about to take. I wasn't sure what my DPH tolerance was at the time, it was going up and down, the day before I had taken 20 with little effect but bad dysphoria. I spiced things up by also buying 48 doxylamine succinate pills (Unisom). I took 24 Benadryl pills to start and a few Unisom as well. maybe about 30 minutes had passed and I figured I could take more, physically I knew I could handle it, but I didn't want to black out and feel unsatisfied. I took more Benadryl. Unsure just how much more, I stopped counting. The process was very tiring as each pill was individually packaged. I began taking handfuls until I consumed all of the first pack of 48. This + the Unisom was already more than enough to black out. At some point after this I forgot I took any and ended up taking another 48. I learned this later on. In total I took 96 Benadryl pills and 10 unisom (2400mg DPH & 250mg doxylamine succinate). I don't remember anything after this point. All I remember was waking up on my hands and knees on the floor in the middle of my room saying; "Huh?" several times. I went back into blackout after this. I woke up 3 days later in the hospital. I was very confused but more or less had a zombie-like reaction, sorta apathetic rather than jumping up wondering where I was. My parents and the nurses explained to me everything that happened. My heart failed many times and I was psychotic. I lost all touch with reality and had lost 15 pounds of water weight. I had extreme tachycardia and arrhythmia which caused my heart to failed several times. It took 3 days to stabalize me and I don't even remember anything until after that point. I was TDOed into an acute rehabilitation hospital for 7 days after. My dumbass tripped again after I got out, smh. This substance can be extremely dangerous and should ONLY be done with FULL harm reduction. My advice is not to do this but if you do, be very careful about having more in your possession than you intend to take. This drug has a tendency to make you forget that you have taken something, this can easily lead to accidental consumption of more than you intended to consume. I can somewhat thank my erratic behavior on it, had this had been something like xanax, I would have died, my psychotic behavior was the reason 911 was called in the first place. PLEASE ensure that you have a trip sitter to make sure you don't do something absolutely dangerous on this. I still have HPPD to this day.